# SDR WVER2020042493501

- Difficulty date: April 24, 2020
- Submitted: April 24, 2020
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 35,046 hours, 28,598 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: CC67010084
- Condition: Chafed
- Location: Lt Wing
- Part time: 35,046 hours, 28,598 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING FITTING AT FS 797.00 IS CHAFED FWD AND AFT LUGS.
